UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1775

タイトル: The Regularity of Continuous Weak Solutions of Certain Nonlinear Elliptic Systems
著者: Bin, Xu
キーワード: Nonlinear elliptic systems
regular sets of weak solutions
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 3, Page 403-413
抄録: In this paper, we show the locally H{\" o}lder continuity of the continuous weak solutions for certain nonlinear elliptic systems. Furthermore we give an application to another kind of elliptic systems.
URI: http://hdl.handle.net/2261/1775
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080302.pdf116.57 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください